MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PFJ SYSTEM; MOTO PATELLA E-CROSS Ø29

MEDACTA INTERNATIONAL SA MOTO PFJ SYSTEM; MOTO PATELLA E-CROSS Ø29
Model Number 02.15.E029
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 may 2026 gmk-revision 02.15.E029 moto patella e-cross d 29 (k213071) lot: 2421817: (b)(4) items manufactured and released on 11-sept-2024.Expiration date: 2029-sept-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.0412scf fixed tibial insert semiconstrained s.4 / 12 mm (k103170) lot: 2116747: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-dec-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability, and revised the patella implant.Based on the information available, no definitive root cause can be established, while there is no indication that any potential issue with the devices may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At 1 year and 2 months from primary, the patient came in presenting anterior knee pain over the patella knee joint and the cause is unknown.The patient complained of the patella getting caught in ps femur notch.Laxity and scar tissue was observed.There are no indications of trauma.The surgeon revised the moto d 29 patella to a moto d 38 patella and revised the semiconstrained 12mm insert to an insert p.S.14mm s4.The surgery was completed successfully.

Brand Name
MOTO PFJ SYSTEM
Common Device Name
MOTO PATELLA E-CROSS Ø29
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25313933
Report Number3005180920-2026-00538
Device Sequence Number13397313
Product Code HSX
UDI-Device Identifier07630971262522
UDI-Public07630971262522
Combination Product (Y/N)N
PMA/510(K) Number
K213071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.15.E029
Device Lot Number2421817
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight99 KG
Patient RaceBlack Or African American